jtp Posted September 6, 2011 Report Share Posted September 6, 2011 Hello, I was on this forum a few years back when my son had a bacterial infection when he was 8. He was on 2 courses of antibiotics because another infection started 2 weeks after he finished amoxiclln. He did not have strep. He did have a vaccine PCV I believe it was called when he was baby and it was supposed to ward off pneumococcil and strep bacteria from turning into ear infections. Pardon my spelling I'm in a rush this morning. A few weeks after having antibiotics he started having facial tics mostly eye rolling that was severe. His Pediatrician tested him for strep-negative and tested him for lyme also negative. I kept asking if this was induced by antibiotics and she said no it wouldn't do that. Then we went to a neurologist and by the time we got to the appt he was doing better 3 mos later. They said it was transcient tics and it would go away. It did, but now 3 years later he had an ear infection in July and was prescribed azithromicin and in August he began those same tics again... Can this be caused by an infection not related to strep? Can this be caused by the antibiotics? Or does he have too much yeast from the antibiotics an it's causing tics? Whom do I see for this? I wasn't too pleased with the neurologists, they didn't help at all. My son has always been sensitive and I fear that he will be made fun of for the tics. He has had bullying issues before. Any ideas would be greatly appreciated. We live in Massachusetts. I will not be able to check back until this evening. Thank you Link to comment Share on other sites More sharing options...
Create an account or sign in to comment
You need to be a member in order to leave a comment
Create an account
Sign up for a new account in our community. It's easy!Register a new account
Already have an account? Sign in here.Sign In Now